# SDR DALA2014122306660

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 35,288 hours, 4,679 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Latch
- Condition: Broken
- Location: Access Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR RELEASE LEVER ACCESS PANEL LATCH BROKEN.  R & R LATCH ASSY IAW SRM.
